# SDR USAA020317

- Difficulty date: July 31, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9V53261481
- Condition: Cracked
- Location: Fuselage
- Part time: 47,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, FRAME ATTACH BRACKET HOLE AT STATION 887-S9L.  MANUFACTURED REPAIR IAW TYPICAL REPAIR 53-10-14A.  (M)
